# SDR AALA2018060869014

- Difficulty date: June 5, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A5911
- Condition: Deformed
- Location: Pax Door
- Part time: 44,063 hours, 21,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED SLIDE ON THE PASSENGER DOOR.  REPLACED THE SLIDE IAW AMM 25-62-44-400-803-A AND OPERATIONAL TEST OF THE EMERGENCY LIGHTS WAS OK.
